Quasiregular Collineation Groups of finite Projective Planes.

Peter Dembowski; Fred Piper

Mathematische Zeitschrift (1967)

  • Volume: 99, page 53-75
  • ISSN: 0025-5874; 1432-1823

How to cite

top

Dembowski, Peter, and Piper, Fred. "Quasiregular Collineation Groups of finite Projective Planes.." Mathematische Zeitschrift 99 (1967): 53-75. <http://eudml.org/doc/170765>.

@article{Dembowski1967,
author = {Dembowski, Peter, Piper, Fred},
journal = {Mathematische Zeitschrift},
keywords = {foundations of geometry, non-Euclidean geometry},
pages = {53-75},
title = {Quasiregular Collineation Groups of finite Projective Planes.},
url = {http://eudml.org/doc/170765},
volume = {99},
year = {1967},
}

TY - JOUR
AU - Dembowski, Peter
AU - Piper, Fred
TI - Quasiregular Collineation Groups of finite Projective Planes.
JO - Mathematische Zeitschrift
PY - 1967
VL - 99
SP - 53
EP - 75
KW - foundations of geometry, non-Euclidean geometry
UR - http://eudml.org/doc/170765
ER -

NotesEmbed ?

top

You must be logged in to post comments.